Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Can Zanocin syrup be given for symptoms of diarrhoea?

Hi Dr. Samuel. I am having a bottle of ZANOCIN syrup with me. I am not sure what it is used for. However search on internet showed it is used for loose motions in kids. I have a 3 yr old daughter. So my question is: if she suffers from diarrohoea in future, can I give this to her or not...... Also, is there a general medicine I can give her if she starts showing symptoms of diarhhoea?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  478
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Zanocin contains ofloxacin and it usually prescribed in bacterial diarrhea.
But there are many causes for diarrhea like virus, entameba, and bacteria.
Viral diarrhea doesn't require any antibiotic.
Zanocin is an antibiotic and it is a prescribed drug, so I advise you not to give this to the child without a doctor prescription.
General medication when the child gets diarrhea is oral rehydration solutions (ORS), oral probiotic, and zinc supplementation.
Hope I have answered your query.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor